# SDR IPXA09M57542

- Difficulty date: September 30, 2009
- Submitted: October 2, 2009
- Operation: Air carrier
- Aircraft: N254UP
- Make and model: Doug MD-11F
- Aircraft serial: 48406
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 5D0087D
- Condition: Damaged
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A VERY LOUD AIR LEAK FROM F/O R2 WINDOW.  ATC COM HARD TO HEAR OVER NOISE.  FOUND SEALING SURFACE OF R2 WINDOW DAMAGED.  REPLACED RT CLEARVIEW SLIDING WINDOW IAW 56-12-01-4.  OPS AND LEAK CHECK GOOD.
